Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 12, Pages 605-645
http://dx.doi.org/10.1155/S1110757X03206033

Multiscale deformation analysis by Cauchy-Navier wavelets

Geomathematics Group, Department of Mathematics, University of Kaiserslautern, P.O. Box 3049, Kaiserslautern 67653, Germany

Received 6 June 2003; Revised 20 August 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Abeyratne, W. Freeden, and C. Mayer, “Multiscale deformation analysis by Cauchy-Navier wavelets,” Journal of Applied Mathematics, vol. 2003, no. 12, pp. 605-645, 2003. https://doi.org/10.1155/S1110757X03206033.